# SDR 2011FA0000108

- Difficulty date: January 16, 2011
- Submitted: February 15, 2011
- Operation: General aviation
- Aircraft: N48GX
- Make and model: Israel GALAXY
- Aircraft serial: 017
- Aircraft time: 3,733 hours, 2,027 cycles
- Engine: Pwc PW306A
- Engine time: 1,372 hours, 833 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Screen
- Part number: 308479501
- Part serial: BDAA000A868
- Condition: Worn
- Location: Lt Engine
- Part time: 3,733 hours, 2,027 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON RECEPTION FOR MX THE LT ENGINE INLET ACOUSTIC MESH WAS FOUND DEPARTED FROM INLET AREA AT 3PM POSITION TO 6PM POSITION.  ENGINE DIGESTED THE MESH CAUSING DAMAGE TO THE INLET CASE & STATOR GUIDE VANES.
